The maximal quotient ring of regular group rings. II

Research output: Contribution to journalArticleResearchpeer-review

Abstract

Le;……ommutative field. Le;……ocally finite group without elements of orde;…n case cha;… …. In this paper it is proved that for some large classes of group;…Δ-hypercentral, residually finite and groups satisfying Min-g for all primes q) the Type I∞ part of the maximal quotient ring of the group ring K[G] is zero. © 1988 American Mathematical Society.
Original languageEnglish
Pages (from-to)357-362
JournalProceedings of the American Mathematical Society
Volume104
Issue number2
DOIs
Publication statusPublished - 1 Oct 1988

Fingerprint Dive into the research topics of 'The maximal quotient ring of regular group rings. II'. Together they form a unique fingerprint.

Cite this